IEEE - Institute of Electrical and Electronics Engineers, Inc. - LMI approach to optimal guaranteed cost control for a class of linear uncertain discrete systems

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Peigang Jiang ; Hongye Su ; Jian Chu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 1
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.878897
Regular:

The problem of guaranteed cost control for a class of linear discrete uncertain system is considered. The system under consideration contains convex polyhedral uncertain parameters. An upper bound... View More

Advertisement